# SDR SWAA2023031301468

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA 2023-112929<[01] REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A8310- 33 REV B.  SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310- 33 REV B.  SEE INDIVIDUAL SIGN OFF BELLOW;[03] CORRECTED STEP 1 AND 2: REPLACED ANGLE LOCATED BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A8310- 33 REV B.  SEE INDIVIDUAL SIGN OFF BELLOW;[04] CERTIFIED STEP 3; COMPLETED  ITEM RII
